Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with breast cancer with mastectomy and hystectomy. On phentermine and DHEA. Suffering with hair loss. Revise medication?

I am 46, female who had breast cancer with mastectomy and hystectomy at age 43. With this has come a 20 pound wt gain.... Started taking phentermine x3 week after going to a wt loss clinic and noticed some hair loss. Was told to stop phentermine (due to its stimulating qualities and potential for cancer regrowth) & started on DHEA.... But hair loss has continued and its even a little worse. Should I stop the DHEA? Or is this still from the phentermine. Reviewed both meds and both have hairloss side effects. Help
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. As you have rightly mentioned that both have a side effect of hair loss and they are the ones responsible for your current condition. Fortunately, the hair loss with both these drugs is reversible and your hair will come back once you stop taking the drugs.
You should consult your doctor before discontinuing the drug.

Hoping for the best.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor